# SDR CKSA96202

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND FORWARD ENTRY DOOR CORROSION ON SECOND FRAME FROM BOTTOM AFT LOWER CORNER INSIDE.  REPAIRED FRAME IAW DC-8 SRM 52-2-0 FIGURE 2.  TREATED AND PRIMED.  C-4 CHECK WORK CARD NR 3043, NON-ROUTINE TASK CARD NR 87497.
